# SDR DHL2003604741

- Difficulty date: June 20, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD. L/E SLANT PANEL UPPER CAP SHOWS CORROSION FROM XFS.63.750 TO XFS.82.500 AND REPAIR DOUBLER FROM XFS.201.000 TO XFS.207.000.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1, SRM 57-2-1 FIG.37, SRM 57-3-3 FIG.2. REMOVED CORROSION ON UPPER CAP IAW SRM 51-1-8 PG.17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 FIG.347. REMOVED CORRODED UPPER CAP IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.21. CLEANED AND APPLIED PRC ON FAYING SURFACES IAW SRM 51-1-12 PG.1. INSTALLED NEW UPPER CAP WITH NEW FASTENERS IAW SRM 51-1-21 PG.1, SRM 51-1-20D PG.9. FOR LEAK CHECK SEE N/R 3824.
